156
IRUS Total
Downloads
  Altmetric

Regular linear systems governed by a boundary controlled heat equation

File Description SizeFormat 
Regular linear systems governed.psdefault342.98 kBPostscriptView/Open
Title: Regular linear systems governed by a boundary controlled heat equation
Authors: Byrnes, CI
Gilliam, DS
Shubov, VI
Weiss, G
Item Type: Journal Article
Issue Date: 1-Jul-2002
Citation: J DYN CONTROL SYST Vol.( 8 ) No.( 3 ) pp 341 - 370
URI: http://hdl.handle.net/10044/1/548
Publisher Link: http://dx.doi.org/10.1023/A:1016330420910
ISSN: 1079-2724
Start Page: 341
End Page: 370
Copyright Statement: The original publication is available at www.springerlink.com
Volume: 8
Appears in Collections:Control and Power